BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Finite elements scheme in enriched subspaces for singularly perturbed reaction-diffusion problems on a square domain

Cited 6 times inthomson ciCited 6 times inthomson ci
Title
Finite elements scheme in enriched subspaces for singularly perturbed reaction-diffusion problems on a square domain
Author
Jung, Chang-Yeol
Issue Date
2008-01
Publisher
IOS PRESS
Citation
ASYMPTOTIC ANALYSIS, v.57, no.1-2, pp.41 - 69
Abstract
In this article, we discuss reaction-diffusion problems which produce ordinary boundary layers and elliptic corner layers. Using the classical polynomial Q1-finite elements spaces enriched with the so-called boundary layer elements which absorb the singularities due to the boundary and corner layers we are able to attain high numerical accuracies. We essentially obtain ε-uniform approximation errors in a weighted energy norm with significant simplifications in the numerical implementations; here we do not use mesh refinements.
URI
https://scholarworks.unist.ac.kr/handle/201301/8633
URL
https://content.iospress.com/articles/asymptotic-analysis/asy865
DOI
10.3233/ASY-2008-0865
ISSN
0921-7134
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU